Review of L-tryptophan and eosinophilia-myalgia syndrome.

@article{Roufs1992ReviewOL,
  title={Review of L-tryptophan and eosinophilia-myalgia syndrome.},
  author={James B Roufs},
  journal={Journal of the American Dietetic Association},
  year={1992},
  volume={92 7},
  pages={844-50}
}
  • James B Roufs
  • Published 1992 in Journal of the American Dietetic Association
The ingestion of L-tryptophan (LT)-containing products has recently been associated with a newly diagnosed disorder known as eosinophilia-myalgia syndrome (EMS). This article reviews the pertinent research concerning the association between LT-containing products and EMS, including (a) the incidence and clinical course of EMS; (b) characteristics (eg, age and sex) of patients with EMS; (c) LT intakes (eg, dose, duration of intake) associated with EMS; (d) tracing of implicated LT-containing… CONTINUE READING

From This Paper

Topics from this paper.

Similar Papers

Loading similar papers…